# SDR AT9900175

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 559-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.   FOUND SEAT TRACK SCRATCHED AND CORRODED AT BS 559 TO 727.  REMOVED AND REPLACED A 16 FT 3.75 SECTION OF SEAT TRACK IAW B737 SRM 53-10-5 FIG 1 AND 51-30-2.
